# SDR GTIA201402161174

- Difficulty date: February 16, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 31,855 hours, 15,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100055020
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY LIGHT ON AND EXIT LIGHT AND EXIT LIGHT ON DURING FLIGHT.  OPS TEST OF EMERGENCY LIGHT IAW AMM.  TEST OK, NO FAULTS NOTED AT THIS TIME.  ACFT OK FOR SERVICES.
